Sur les racines d'un polynome a coefficients series formelles

  • Jean-Claude Tougeron
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1420)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    ARTIN M.: On the solution of analytic equations Invent.Math 5, 277–291 (1968).MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    GABRIELOV A.M.: Formal relations between analytic functions Izv. Akad. Nawk. SSSR 37, 1056–1088 (1973).MathSciNetMATHGoogle Scholar
  3. [3]
    IZUMI S.: A measure of integrity for local analytic algebras Publ. RIMS Kyoto, Univ. 21, 719–735 (1985).MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    IZUMI S.: Gabrielov's rank condition is equivalent to an inequality of reduced orders Math. Ann. 276, 81–87 (1986).MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    IZUMI S.: On convergence of formal functions Preprint (1987).Google Scholar
  6. [6]
    MALGRANGE B.: Frobenius avec singularités, 1, codimension 1 Invent. Math. 39 (1977).Google Scholar
  7. [7]
    TOUGERON J. Cl.: Idéaux de fonctions différentiables Ergebnisse der mathematik 71 (1972).Google Scholar
  8. [8]
    TOUGERON J. Cl.: Familles noethériennes de modules sur k [[x]] et applications Preprint, rennes (1984).Google Scholar
  9. [9]
    WALSH J.L.: Interpolation and approximation by rational functions in the complex domain. (AMS colloqium publ. 20) Providence: American Mathematial Society (1969).Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jean-Claude Tougeron
    • 1
  1. 1.Université de Rennes I IRMAR Campus de BeaulieuRennes Cedex

Personalised recommendations